Home

 

Recent Issues

Volume 49

1

2

3

 

Volume 48

1

2

3

4

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 38:2 (2010) 249-259  

K-Theory of the Leaf Space of Foliations Formed by the Generic K-Orbits of Some Indecomposable MD5-Group

Le Anh Vu and Duong Quang Hoa

Abstract.  The paper is a continuation of the authors' work [18]. In [18], we consider foliations formed by the maximal dimensional K-orbits (MD5-foliations) of connected MD5-groups such that their Lie algebras have 4-dimensional commutative derived ideals and give a topological classification of the considered foliations. In this paper, we study K-theory of the leaf space of some of these MD5-foliations and analytically describe and characterize the Connes' C*-algebras of the considered foliations by the method of K-functors.

2000 Mathematics Subject Classification: Primary 22E45; Secondary 46E25, 20C20.

Keywords: Lie group, Lie algebra, MD5-group, MD5-algebra, K-orbit, Foliation, Measured foliation, C*-algebra, Connes' C*-algebra associated to a measured foliation.

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013